# SDR AALA201510019019

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 67,129 hours, 9,468 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: 3506892
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 3A INOPERATIVE.  REPLACED DAMAGED TERMINAL AT CONNECTOR 5731VC AT SEAT 3LH IAW ESPM 20-48-14.  SATISFACTORY OPERATION CHECK ACCOMPLISHED.
